# SDR USAA920081238

- Difficulty date: June 6, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524A
- Part serial: 1146
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - CARGO DOOR INNER SKIN CRACKED.  REPAIRED CARGO DOOR INNER SKIN IAW US AIRWAYS EA NR100513.  (S)
